# SDR SIMA0931A

- Difficulty date: April 3, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CMH - FLT 4975 - LAVATORY SMOKE INDICATION CAME ON DURING TRANSITION FROM APU BLEED TO ENGINE BLEED.  POSSIBLE ENGINE OIL LEAK.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW EMB MM.  OPS AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
